Laplace operators in deRham complexes associated with measures on configuration spaces

Albeverio, S., Daletskii, A., Kondratiev, Y. and Lytvynov, E., 2003. Laplace operators in deRham complexes associated with measures on configuration spaces. Journal of Geometry and Physics, 47, pp. 259-302. ISSN 0393-0440

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Geometry and Physics
Creators: Albeverio, S., Daletskii, A., Kondratiev, Y. and Lytvynov, E.
Publisher: Elsevier Science BV
Place of Publication: Amsterdam
Date: 2003
Volume: 47
ISSN: 0393-0440
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:49
Last Modified: 19 Oct 2015 14:37
URI: http://irep.ntu.ac.uk/id/eprint/18623

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year